# SDR CALA9801584

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14818
- Make and model: Doug DC-9-82
- Aircraft serial: 49478
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 549
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 549, LONGERON 25R.  REPAIRED IAW SRM 53-04, FIGURE 38, SHEET 28.
